MathSciNet Relay Station
MathSciNet bibliographic data
MR451237 (56 #9524) 55D99
Vogt, Rainer M. Commuting homotopy limits. Math. Z. 153 (1977), no. 1, 59–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement